# SDR U2RA201907110001

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,622 hours, 24,719 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Part time: 72,622 hours, 24,719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT FOR MAIN ENTRY DOOR 4 LEFT (SLIDE LIGHT) INOPERATIVE. REMOVED AND REPLACED LIGHT BULB IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06. PERFORMED SATISFACTORY OPERATIONAL TEST OF EXIT LIGHT.
